# SDR CA080221007

- Difficulty date: February 8, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Engine: Pwa PT6A68
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A68
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, E, A
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING A TRAINING MISSION, THE PILOT REPORTED HIGH ITT, VIBRATION AND FLAME FROM THE ENGINE EXHAUST AND ELECTED TO SHUTDOWN THE ENGINE. LANDED WITHOUT INCIDENT. ENGINE WILL BE REMOVED AND RETURNED FOR INVESTIGATION. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20080221007)
